MathSciNet Relay Station
MathSciNet bibliographic data
MR1220724 46S50 (46B99 54E70)
Alsina, C.; Schweizer, B.; Sklar, A. On the definition of a probabilistic normed space. Aequationes Math. 46 (1993), no. 1-2, 91–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement